# SDR SWAA2023070354095

- Difficulty date: May 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA: 727E+10; 727E+14; 727E+18; 747+2; 747+6; 747+10; 747+15; 747+18 WL:156; RBL: 20 TO 24<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[03] VERIFIED CORRECTIVE ACTION 2;[04] EVALUATED CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT AND FOUND CORROSION EXCEEDS MAX ALLOWED AT 727E+10'; RBL 20; WL 156: L = 2.0'; W= 0.800' D = 0.009'. ORIGINAL THICKNESS: 0.040'; MATERIAL REMAINING: 0.031' AND IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; PARR. 4.A; FIG. 103; DETAIL E. TOOL USED: DIAL DEPTH GAUGE ID: ATS1225; S/N UNKNOWN; DUE DATE: 08/2023.;[05] UPDATED MEASUREMENT TABLE.;[06] VERIFIED CORRECTIVE ACTION 4 AND 5  VERIFIED MEASUREMENT TABLE;[07] ALL WORK WILL BE ACCOMPLISHED ON CUSTOMER CARD NO. TTG8Q00LC63A.;[08] VERIFIED CORRECTIVE ACTION #7
